Algebraic stability and degree growth of monomial maps

Jan Li Lin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


Given a rational monomial map, we consider the question of finding a toric variety on which it is algebraically stable. We give conditions for when such variety does or does not exist. We also obtain several precise estimates of the degree sequences of monomial maps.

Original languageEnglish (US)
Pages (from-to)293-311
Number of pages19
JournalMathematische Zeitschrift
Issue number1-2
StatePublished - Jun 1 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic stability and degree growth of monomial maps'. Together they form a unique fingerprint.

Cite this